# SDR AALA202102229008

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,097 hours, 9,790 cycles
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUDED: AFTER LEVEL OFF BULK CARGO AFT MESSAGE FOR HEATER - ON. VERIFIED SWITCH WAS ON. ANIMALS IN THE AFT SO RETURNED TO GRU. ACCOMPLISHED FIM 21-44-00-810-809 FOR MAINTENANCE MESSAGE 21-12022, AND REPLACED BULK CARGO HEAT SHUTOFF VALVE V21443 IAW AMM 21-44-03.
